About the Journal

The Journal of Income Distribution is an International quarterly journal on income distribution, one of the oldest academic journals on the subject. It offers to scholars the opportunity to disseminate their research on the measurement, the causes, and the consequences of income discrepancies.


A new Special Issue


The most recent issue of the Journal of Income Distribution, Volume 32, Numbers 3-4 (September-December) is a Special Issue.  As presented in the official Introduction of this issue, it is an issue dedicated to articles in honour of the renowned scholar of income distribution, Peter Lambert.  Professor Lambert has been a friend, referee, and consistent staunch supporter of the Journal of Income Distribution. We are delighted to have the opportunity to honour him with this Special Issue of the JID.

Read more about A new Special Issue

Current Issue

Volume 30, Number 1: March 2021
View All Issues

A crowded train in India. Photo is from https://i.insider.com (public domain).